# SDR UALA2010060701985

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 44,230 hours, 5,719 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 39
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ACFT BATTERY CHARGING AT 5-6AMPS-INDICATING 27V-NOT TAKING CHARGE. REPLACED MAIN BATTERY. CHECKS OK, NO MESSAGES.
